# SDR DALA1120680670

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 62,804 hours, 28,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT ROW 38 AND AFT INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD.
